# SDR SWAA2017040412872

- Difficulty date: April 2, 2017
- Submitted: April 4, 2017
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 41,617 hours, 24,313 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Switch
- Part number: AW2835AB06
- Part serial: 05052313A
- Condition: Faulted
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PASSING THROUGH FL 360 DURING CLIMB OUT, CABIN ALTITUDE WARNING HORN SOUNDED. CABIN ALTITUDE WAS 5500 FT, CABIN DIFFERENTIAL PRESSURE APPROACHED 9. DIVERTED.  R & R THE NR 2 CABIN PRESSURE SWITCH IAW MM.
